Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 14, 2024, 11:30 AM CDT for Jefferson County, Stephens County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 11:30 AM CDT (16:30 UTC)
- Expired
- Mar 14, 2024, 12:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 89 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 11:47 AM CDT | HAIL 1 | 5 E Waurika, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 11:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2303 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 11.5
The text
As transmitted.
979
WUUS54 KOUN 141630
SVROUN
OKC067-137-141715-
/O.NEW.KOUN.SV.W.0021.240314T1630Z-240314T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1130 AM CDT Thu Mar 14 2024
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northern Jefferson County in southern Oklahoma...
South central Stephens County in southern Oklahoma...
* Until 1215 PM CDT.
* At 1130 AM CDT, a severe thunderstorm was located 4 miles west of
Sugden, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Waurika, Addington, Sugden, and southeastern Waurika Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3400 9809 3404 9810 3403 9809 3404 9808
3407 9812 3409 9812 3410 9810 3413 9809
3415 9811 3414 9814 3416 9814 3426 9804
3436 9781 3412 9767 3400 9808
TIME...MOT...LOC 1630Z 234DEG 23KT 3409 9805
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MDU2 follow-up statements
303
WWUS54 KOUN 141639
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1139 AM CDT Thu Mar 14 2024
OKC067-137-141715-
/O.CON.KOUN.SV.W.0021.000000T0000Z-240314T1715Z/
Jefferson OK-Stephens OK-
1139 AM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN JEFFERSON AND SOUTH CENTRAL STEPHENS COUNTIES...
At 1139 AM CDT, a severe thunderstorm was located near Sugden, moving
northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Waurika, Addington, Sugden, and southeastern Waurika Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3415 9808 3426 9804 3436 9781 3412 9767
3401 9805
TIME...MOT...LOC 1639Z 238DEG 26KT 3412 9800
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MDU538
WWUS54 KOUN 141646
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1146 AM CDT Thu Mar 14 2024
OKC067-137-141715-
/O.CON.KOUN.SV.W.0021.000000T0000Z-240314T1715Z/
Jefferson OK-Stephens OK-
1146 AM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN JEFFERSON AND SOUTH CENTRAL STEPHENS COUNTIES...
At 1146 AM CDT, a severe thunderstorm was located 4 miles southeast
of Waurika, moving northeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Waurika, Addington, and Sugden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3421 9803 3436 9781 3412 9767 3403 9800
TIME...MOT...LOC 1646Z 241DEG 27KT 3415 9794
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MDUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:36 AM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 14, 6:36 AM CDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Norman OK 636 AM CDT Thu Mar 14 2024 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 226 AM CDT Thu Mar 14 2024 The primary short-term forecast concern will be the potential for impactful storms to occur from late this morning through this evening across the southeastern quarter of our forecast area. All severe hazards will be possible, though very large hail and flooding will be the primary concerns. Regional surface observations show a sharp dryline across our area from Baylor County to Kiowa County, then bulging northeastward toward Grant County. At apex of this bulge, convection developed after 05Z and moved off into ICT's CWA. Similar development through daybreak is unlikely, but with a very moist and weakly capped environment it cannot be ruled out. The show should get going quite early today, with some potential for storm initiation to occur by 16Z/11:00 am CDT, though 17-18Z/12:00- 1:00 pm CDT seems more likely. By then, a cold front that can currently be found in the Panhandles and central KS will overtake the dryline bulge, and will be roughly oriented from near Kay County to Oklahoma County to Knox County. Roughly where the cold front/dryline intersection occurs, somewhere just south of the OKC metro, will be the likeliest spot for convection initiation. Initial thunderstorm development should be rather explosive, with most models showing a reservoir of 3,000 J/kg of MLCAPE and minimal capping. Given the presence of an impulse within the STJ showing up on short-range guidance as well as deep-layer shear/storm motions roughly parallel to the cold front, updraft crowding will likely occur pretty rapidly, with storms initially developing as supercells and by midafternoon coagulating into one or more multicell clusters. With comparatively cold temperatures aloft (-15C at 500 mb and -20C levels at about 19,000 feet), initial supercells will be able to produce hail efficiently, aided in part by 70 knots of cloud layer shear. Some of this hail may be very large with the potential for one or more reports of tennis-ball-sized stones. Hail production (and in particular the production of very large hail) will be tempered before too long by the number of updrafts; thus, the likeliest time for very large hail will be 1 to 3 hours after convection initiation. The tornado risk is highly conditional and will be largely dependent on storm-scale morphology. The background environment will be characterized by upwards of 100 J/kg of 0-3 km CAPE, which, in conjunction with a slow-moving front, might preferentially favor hybrid/stretching tornadogenesis within relatively discrete storms along the front early in the storm cycle. As more storms develop and cold pools merge, storms will be more dependent on the environment to provide streamwise vorticity. To this end, the low-level jet will be displaced to the east of our CWA, which is leading to rather small hodographs lacking streamwise vorticity (effective SRH will likely remain below 150 m^2/s^2). The tornado risk will probably be maximized across our far southeastern counties by mid-to-late afternoon, as models are showing some backing of the surface winds in the area. Damaging winds will also be possible within storm clusters as DCAPE values are expected to be around 1,100 J/kg and moist mid-levels will favor wet microbursts. In addition to severe hazards, heavy rainfall will be a concern as storms mature and move eastward. The saving grace from this perspective will be rather fast storm motion with some component off of the cold front, especially with multicell clusters. However, both the HRRR and NAM show PWATS in the 1.40-1.50 inch range in southeast Oklahoma - compared to OUN sounding climatology, this is essentially unprecedented in mid-March. Therefore, thunderstorms could produce heavy rain very efficiently and some areas may see excessive runoff occur rapidly. A renewed surge of the cold front as well as convective overturning of the atmosphere will reduce our storm risk as the clusters move out of our area around sundown. Widespread pressure rises and breezy north winds will bring in much drier and cooler air for our lows tonight. Meister && .LONG TERM... (Friday through Wednesday) Issued at 226 AM CDT Thu Mar 14 2024 The primary forecast challenge in the long-term is to delineate the potential for periods of rain (and maybe a few embedded thunderstorms) to occur between Friday and Sunday in our area. There appear to be two primary windows where this may occur: -Tomorrow during the morning across western north Texas and in the afternoon across western Oklahoma. This will occur in response to increasing 700 mb warm advection. Rain totals will be light outside of embedded thunderstorms. -Saturday afternoon through Saturday night across western north Texas and far southern Oklahoma, in response to an ejecting wave from the cutoff low to our west. Rainfall totals may be higher from this event (possibly up to half an inch). Otherwise, temperatures will remain "cool" (at or near or seasonal averages) from tomorrow through Monday. Further periods of rain may occur early next week as the cutoff low finally attempts to eject, and temperatures should begin to rise back above normal beginning on Tuesday. Meister && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Thu Mar 14 2024 MVFR cigs expected in moist sector/east of dryline this morning, especially near and east of KLAW/KOKC/KPNC, before mixing out west to east in the first 2 to 4 hours of forecast. MVFR cigs expected to last much of the day at KDUA. Will confine mention of TSRA to KDUA this afternoon into the evening. Northerly wind shift will make quicker progress than previously forecast, but stronger north winds will spread over region this evening and overnight as lower level ridge surges south. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 77 45 62 42 / 20 0 0 0 Hobart OK 76 44 61 40 / 0 0 40 10 Wichita Falls TX 81 48 65 45 / 20 10 40 10 Gage OK 69 39 61 35 / 0 0 30 0 Ponca City OK 75 44 64 39 / 0 0 0 0 Durant OK 81 52 66 47 / 70 60 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...04 LONG TERM....04 AVIATION...11
Hazardous weather outlook, Mar 14, 2:47 AM CDT, 8 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 247 AM CDT Thu Mar 14 2024 OKZ004>048-050>052-TXZ083>090-150800- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 247 AM CDT Thu Mar 14 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Thunderstorms are expected this afternoon along and southeast of a line from Wichita Falls to Stillwater. Some of those storms may be severe, with hail to the size of tennis balls, winds up to 70 mph, and a low to medium tornado risk. Excessive rainfall is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... A low chance of thunderstorms will persist on Friday and Saturday, primarily across southern Oklahoma and western north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 14, 10:55 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Norman OK
1055 AM CDT Thu Mar 14 2024
OKZ039-141630-
Stephens OK-
1055 AM CDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of northeastern
Stephens County through 1130 AM CDT
...
At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Velma, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Velma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3447 9787 3468 9766 3468 9757 3452 9756
3439 9779
TIME...MOT...LOC 1555Z 221DEG 34KT 3449 9776
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Mar 14, 10:56 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
1056 AM CDT Thu Mar 14 2024
OKZ028>030-040-141630-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-
1056 AM CDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of north central
Garvin, southeastern Cleveland, southwestern Pottawatomie and south
central McClain Counties through 1130 AM CDT
...
At 1056 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paoli, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pauls Valley, Wayne, Paoli, Byars, Rosedale, and Whitebead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3469 9736 3474 9739 3500 9728 3501 9707
3481 9705
TIME...MOT...LOC 1556Z 227DEG 25KT 3485 9726
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Mar 14, 11:01 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
1101 AM CDT Thu Mar 14 2024
OKZ039-045-141630-
Stephens OK-Jefferson OK-
1101 AM CDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of northwestern
Jefferson and western Stephens Counties through 1130 AM CDT
...
At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Comanche, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duncan, Comanche, Hastings, and Waurika Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3423 9814 3428 9814 3460 9787 3442 9771
3419 9808
TIME...MOT...LOC 1601Z 221DEG 33KT 3433 9801
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Mar 14, 11:13 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
1113 AM CDT Thu Mar 14 2024
OKZ028>030-039-040-141700-
Stephens OK-Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-
1113 AM CDT Thu Mar 14 2024
...Strong thunderstorms will impact portions of western Garvin,
northeastern Stephens, southeastern Cleveland, southwestern
Pottawatomie and southeastern McClain Counties through NOON CDT
...
At 1113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Wanette to 6 miles north of
Velma. Movement was northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pauls Valley, Maysville, Elmore City, Wayne, Paoli, Tribbey, Wanette,
Byars, Foster, St. Louis, Rosedale, Macomb, Antioch, Pernell,
Whitebead, and Trousdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3514 9681 3481 9709 3447 9766 3459 9778
3491 9732 3520 9700
TIME...MOT...LOC 1613Z 228DEG 12KT 3503 9705 3455 9767
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MahaleSpecial weather statement, Mar 14, 11:21 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Norman OK
1121 AM CDT Thu Mar 14 2024
OKZ045-TXZ090-141645-
Jefferson OK-Clay TX-
1121 AM CDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of northwestern
Jefferson and north central Clay Counties through 1145 AM CDT
...
At 1121 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Byers, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waurika, Byers, Addington, and Sugden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3396 9814 3404 9823 3429 9795 3429 9788
3416 9769
TIME...MOT...LOC 1621Z 227DEG 36KT 3408 9810
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MDUThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 12:15 AM CDT | Special Weather Statement | OUN | Grant | 30 min |
| Mar 14, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 24 min |
| Mar 14, 1:14 AM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Mar 14, 10:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| Mar 14, 10:56 AM CDT | Special Weather Statement | OUN | Garvin | 34 min |
| Mar 14, 11:01 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Mar 14, 11:13 AM CDT | Special Weather Statement | OUN | Garvin | 47 min |
| Mar 14, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 42 min |
| Mar 14, 11:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Stephens | 41 min |
| Mar 14, 11:21 AM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| Mar 14, 11:32 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 118 min |
| Mar 14, 11:43 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 107 min |
| Mar 14, 11:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Mar 14, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 41 min |
| Mar 14, 11:54 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 111 min |
| Mar 14, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 47 min |
| Mar 14, 12:06 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 39 min |
| Mar 14, 12:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 49 min |
| Mar 14, 12:18 PM CDT | Tornado Warning | OUN | Seminole | 27 min |
| Mar 14, 12:23 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 52 min |
| Mar 14, 12:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 34 min |
| Mar 14, 12:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 62 min |
| Mar 14, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 42 min |
| Mar 14, 12:45 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 60 min |
| Mar 14, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 49 min |
| Mar 14, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 46 min |
| Mar 14, 1:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| Mar 14, 1:11 PM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 2 hr |
| Mar 14, 1:35 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 40 min |
| Mar 14, 1:38 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 2 hr |
| Mar 14, 1:39 PM CDT | Special Weather Statement | OUN | Love | 36 min |
| Mar 14, 1:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| Mar 14, 3:37 PM CDT | Special Weather Statement | OUN | Johnston | 23 min |
| Mar 14, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 46 min |
| Mar 14, 3:45 PM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| Mar 14, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 50 min |
| Mar 14, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 47 min |
| Mar 14, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 44 min |
| Mar 14, 4:44 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| Mar 14, 4:45 PM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Mar 14, 4:47 PM CDT | Special Weather Statement | OUN | Love | 28 min |
| Mar 14, 4:54 PM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 66 min |
| Mar 14, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 36 min |
| Mar 14, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| Mar 14, 5:20 PM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 48 min |
| Mar 14, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 57 min |
| Mar 14, 5:37 PM CDT | Special Weather Statement | OUN | Coal | 23 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 48 min |
| Mar 14, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 29 min |
| Mar 14, 5:51 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 39 min |
| Mar 14, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 48 min |
| Mar 14, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 48 min |
| Mar 14, 6:01 PM CDT | Special Weather Statement | OUN | Coal | 29 min |
| Mar 14, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| Mar 14, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 31 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Mar 14, 6:28 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 47 min |
| Mar 14, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 39 min |
| Mar 14, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.